How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64628
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I was discharged from hospital yesterday after an alcohol binge

Customer Question

I was discharged from hospital yesterday after an alcohol binge and major paracetamol overdose I was put on a drip for 21 hours I now feel very sick and my belly is painful and swollen I also have a lot of pain in my lower back can to advise please
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello

We are here to answer questions.

We are only paid by JA per positive rating from you.

Otherwise we can not do this.

So I am glad to help you with this.

What are your liver enzymes currently?
Customer: replied 3 years ago.
I am unsure but do up until yesterday they were very high
Expert:  DrRussMD replied 3 years ago.
OK
With increasing abdominal symptoms you can have fluid in the abdomin
When is your follow up?
Customer: replied 3 years ago.
I go back to my go main concern at moment is belly painful and swollen an hard to touch and increasing lower back pain
Expert:  DrRussMD replied 3 years ago.
I would not wait.
This sounds like ascites, or fluid in the abdomen.
It can also be peritonitis, which is an infection in the abdomen.
Go back to emergency.

Use reply to let me know if you have further questions [click reply to expert].
Please do not forget a positive rating [hopefully you will click an excellent; or come back to ask me more as needed].

Related Medical Questions